# SDR AALA202508195389

- Difficulty date: July 24, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 72,864 hours, 34,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  STRINGER 31 R BTW FR 65 TO FR 66 IN BULK CARGO COMPARTMENT MEASURE OF CORROSION ARE L: 3.990 INCH, W: 0.873 INCH, D: 0.020 INCH. MAINTENANCE REPLACED STRINGER 31 RH LOC BETWEEN FR64 TO FR67 BULK CARGO COMPARTMENT IAW A319 SRM 51-42-11-801 AND DWG D53480505.
